# SDR AALA202212199585

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 36,278 hours, 15,112 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE MATERIAL DRAGS ON BOTTOM OF DOOR WHEN GIRT BAR STOWED. ADJUSTED DOOR SLIDE MATERIAL PER 25-66-00.
